On the Best Linear Methods of Approximation and the Exact Values of Widths for Some Classes of Analytic Functions in the Weighted Bergman Space

  • M. R. Langarshoev

Abstract

We find the exact values of the series of n-widths for the classes of functions from the Hardy and Bergman spaces whose averaged moduli of continuity are majorized by a given function obeying certain restrictions.
Published
25.10.2015
How to Cite
LangarshoevM. R. “On the Best Linear Methods of Approximation and the Exact Values of Widths for Some Classes of Analytic Functions in the Weighted Bergman Space”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 67, no. 10, Oct. 2015, pp. 1366-79, http://umj.imath.kiev.ua/index.php/umj/article/view/2073.
Section
Research articles